# SDR KBM2005F00306

- Difficulty date: September 25, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Aircraft time: 6,367 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3110 · Instrument Panel
- Part: Indicator
- Part number: 56337078013
- Part serial: 1031
- Condition: Inoperative
- Location: Cockpit
- Part time: 2,368 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BACK LIGHTING INOPERATIVE ON NG GAUGE, REMOVED AND REPLACED WITH REPAIRED UNIT.  (K)
